# SDR SWAA2022012462152

- Difficulty date: January 18, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 50,995 hours, 27,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED @ STATION M1675 ; EMERGENCY LIGHT ATTERIES FAILED @ STATION M1675 / [01] REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06
